Posted by: Nom | 2008-11-13


Please help, i had an abortion done 7days ago, i was given antibiotics after and still taking them, but my problem now is i become dizzy from time to time, tired most of the time with headaches and i crave chocolate every now and then. should i get some supplements or what?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These may be side effects of the tablets or you may be a bit anaemic. See your doctor to check.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: nom | 2008-11-13

yes, it was done at a clinic under Dr supervision.

Reply to nom
Posted by: T | 2008-11-13

Might be side effects from the tablets, but i think you should consult with the Dr that performed the abortion and have a checkup done. Was the abortion performed at a hospital?

Reply to T

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.